MAUDE Adverse Event Report: Shockwave Medical, Inc. Shockwave IVL System with the Shockwave M5+ Peripheral IVL Catheter

Shockwave Medical, Inc. Shockwave IVL System with the Shockwave M5+ Peripheral IVL Catheter
Model Number M5PIVL4060
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury

Brand Name
Shockwave IVL System with the Shockwave M5+ Peripheral IVL Catheter
Common Device Name
Shockwave IVL System with the Shockwave M5+ Peripheral IVL Catheter
Manufacturer (Section D)
Shockwave Medical, Inc.
5403 betsy ross drive
santa clara CA 95054
Manufacturer (Section G)
Shockwave Medical, Inc.
5403 betsy ross drive
santa clara CA 95054
Manufacturer Contact
alexis weil
5403 betsy ross drive
santa clara, CA 95054
MDR Report Key50576271
Report Number3015053858-2026-00105
Device Sequence Number10351526
Product Code PPN
UDI-Device Identifier00195451000218
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K203365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberM5PIVL4060
Device Catalogue NumberM5PIVL4060
Device Lot Number08B250228A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient SexUnknown